Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Extensions of normal bases and completely basic fields

Author: Carl C. Faith
Journal: Trans. Amer. Math. Soc. 85 (1957), 406-427
MSC: Primary 09.3X
Erratum: Trans. Amer. Math. Soc. 89 (1958), 559-559.
MathSciNet review: 0087632
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Modern higher algebra, Chicago, 1937, pp. 146-216.
  • [2] Emil Artin, Galois theory, Notre Dame Mathematical Lectures, No. 2, 2d ed., 1948. MR 0006974 (4:66k)
  • [3] -, Linear mappings and the existence of a normal basis, Studies and Essays presented to R. Courant on his 60th birthday, New York, 1948.
  • [4] N. Bourbaki, Éléments de mathématique, Livre II-Algèbre, Chapitres, IV and V, Actualités Scientifiques et Industrielles, no. 1102.
  • [5] J. W. S. Cassels and G. E. Wall, The normal basis theorem, J. London Math. Soc. vol. 25 (1950) p. 259. MR 0037284 (12:237g)
  • [6] M. Deuring, Galoissche Theorie und Darstellungstheorie, Math. Ann. vol. 107 (1932) p. 140.
  • [7] C. C. Faith, Normal extensions in which every element with nonzero trace is a normal basis element, unpublished.
  • [8] T. Nakayama, On Frobeniusean algebras II, Ann. of Math. vol. 42 (1941) pp. 1-21. MR 0004237 (2:344b)
  • [9] Sam Perlis, Normal bases of cyclic fields of prime power degree, Duke Math. J. vol. 9 (1942) pp. 507-517. MR 0007005 (4:71d)
  • [10] R. Stauffer, The construction of a normal basis in a separable normal extension field, Amer. J. Math. vol. 58 (1936) pp. 585-597. MR 1507183

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society